# SDR SIMA201001402

- Difficulty date: January 12, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 24,924 hours, 24,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14532636401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE BASE INSPECTION, FOUND THE LEFT OMEGA BEAM HAS CORROSION AT FRAME 20 AROUND CROSS MEMBER ATTACHMENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED OMEGA BEAM WITH A DOUBLER REPAIR IAW EMB STRUCTURAL REPAIR MANUAL 53-00-10.  THE AIRCRAFT WAS RETURNED TO SERVICE.
